On k-path hamiltonian graphs and line-graphs
Rendiconti del Seminario Matematico della Università di Padova, Tome 46 (1971), pp. 385-389.
@article{RSMUP_1971__46__385_0,
     author = {Zamfirescu, Tudor},
     title = {On $k$-path hamiltonian graphs and line-graphs},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {385--389},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {46},
     year = {1971},
     zbl = {0233.05122},
     mrnumber = {319813},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1971__46__385_0/}
}
TY  - JOUR
AU  - Zamfirescu, Tudor
TI  - On $k$-path hamiltonian graphs and line-graphs
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1971
DA  - 1971///
SP  - 385
EP  - 389
VL  - 46
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1971__46__385_0/
UR  - https://zbmath.org/?q=an%3A0233.05122
UR  - https://www.ams.org/mathscinet-getitem?mr=319813
LA  - en
ID  - RSMUP_1971__46__385_0
ER  - 
Zamfirescu, Tudor. On $k$-path hamiltonian graphs and line-graphs. Rendiconti del Seminario Matematico della Università di Padova, Tome 46 (1971), pp. 385-389. http://www.numdam.org/item/RSMUP_1971__46__385_0/

[1] Chartrand, G.: The existence of complete cycles in repeated line-graphs, Bull. Amer. Math. Soc. 71 (1965) 668-670. | MR 175806 | Zbl 0133.16801

[2] Chartrand, G.: On hamiltonian line-graphs, Trans. Amer. Math. Soc. 134 (1968) 559-566. | MR 231740 | Zbl 0169.55405

[3] Chartrand, G. and Kronk, H.: Randomly traceable graphs, SIAM J. Appl. Math. 16 (1968) 696-700. | MR 234852 | Zbl 0164.54202

[4] Kronk, H.: A note on k-path hamiltonian graphs, J. Combinatorial Theory 7 (1969) 104-106. | MR 245464 | Zbl 0179.29105

[5] Ore, O.: Note on Hamilton circuits, Amer. Math. Monthly 67 (1960) 55. | MR 118683 | Zbl 0089.39505

[6] Ore, O.: Arc coverings of graphs, Ann. Mat. Pura Appl. 55 (1961) 315-322. | MR 162242 | Zbl 0103.39702

[7] Ore, O.: Hamilton connected graphs, J. Math. Pures Appl. 42 (1963) 21-27. | MR 146816 | Zbl 0106.37103